... see of the headaches stop? I am being treated for bipolar disorder with this drug along with Lithium (450 mg/day) and Depakote (125 mg/day)
I am on 25 mg/day Seroquel and I think it is causing me headaches, can I safely go off this drug to?
- 4 Mar 2010 by pattieburke
- 13 Mar 2010
- depakote, seroquel, bipolar disorder, headache, lithium
Added 6 Mar 2010:
Its been two days without taking any Seroquel (normal dose is 25mg) and no headache and I still feel level with only Depakote and Lithium. Thanks for the suggestions. Getting better. Pattie
Seroquel is an antipsychotic One of side effects is headaches. Although you are on the lowest dose always include your doctor in your decsion to stop any medication. It seems you are fine and I am glad your headaches have gotton better.Because everyone's body acts different to certain medicine, there is the chance of people reacting different to stopping the medication.also .Again talk with your doctor.
I take Seroquel xr. This might be something you may discuss with your doctor also. It doesn't give you that one time boost, it is released slowly over time. Hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2011 • 2 answers
Hi, Im new and scared, was just recently diagnosed bipolar 2, I was started on depakote er 250mg one
Posted 4 Nov 2011 • 7 answers
I've been on 750mg of Depakote, a day, 250mg of Topomax, and 600mg of Seroquel. I have recently been
Posted 22 Jan 2012 • 2 answers
Ive been on lithium forever but recently became pretty active and drink plenty of water. Sometimes I
Posted 1 Jul 2014 • 1 answer
I am taking lithium and Seroquel for bipolar disorder. I am experiencing side effects with seroquel?
Posted 17 Jan 2017 • 1 answer